Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

150 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects of height growth products

Premium Questions

doctor1 MD

normal rate and thicker than before when it fell out as a side effect at the beginning of taking ...? side effects of tecfidera, something hormonal i should get checked out, or maybe just ms doing its ...

doctor1 MD

Does the new Anti-Aging product Serovital that is the Growth Hormone really work? What are the side effects? ...

doctor1 MD

If i am a 20 year old female how realistic is it that taking growth hormones would help me increase in height without harmful side effects? I am 5 feet tall. I am developing a healthier lifestyle. but i have ...

doctor1 MD

recommend it? I am 171 cm now (29 years old this September) and wish to grow taller. At Super Growth ... of depressed over my length for as long as I can remember. So if I can use Super Growth spray without being ...

doctor1 MD

1) i am using bio-hgf forte for my hair growth.i want to know the side effects and effectivness of the product 2) can i also take finasteride tablet IP 1 mg ...

Public Forum Discussions

doctor1 MD

.s.....wil this help in height increase,n does it have side effects...the product says to consume 1-5gm in the morning ...dr ayurveda is that good or not.....does it have side effects Hello Doc......i bought this product ...

doctor1 MD

i m very well doctor......but doctor i masturbate 2 times a day......my height is 6 1....nd have hightoned body....but after masturbation i feel datthat my muscle growth is little bit decresed ....is ...

doctor1 MD

sir, i bought dr. aurveda advanced herbal body growth formula for my daughter. who is 17 years old and height is 5.5\ and weight is 54 kgs. can this product will works and there is any side effects on girls ...

doctor1 MD

hey doctor...!!! m a 20yr old...and my height is 5feet.......i have recently bought this product Dr ... side effects??? ...

doctor1 MD

.s.....wil this help in height increase,n does it have side effects...the product says to consume 1-5gm in the morning ...dr ayurveda is that good or not.....does it have side effects Hello Doc ......i bought this product ...

doctor1 MD

one day i see advertisment of Dr Ayurveda body growth medicine between age 5 to 35 on sahara one channel at TV.I have some questions about this product.My 1st question is :-Is there any side effect ...

doctor1 MD

Hi Docter, I am XXXXXXX and my age in 21. My height is 5.6 and I saw the step up product add in TV ... increase in this age ? also if there is any side effects if I use it. Will it be give any side effects post ...

doctor1 MD

Does prolonged use of Bifilac sachet o.d. has any side effects in children ??? Height of children ... lactose intolerance and allergy to mik and milk products. After administration of Bifilac and Zinc oxalate ...

doctor1 MD

is there any side effect in my future pregnancy... please tell me right suggestion ...hi i am 27 year old women.my height is 5 3 and weight 47kgs.i have 2 yrs baby..I want to gain ...

doctor1 MD

I am a male of 27 years of age. My height is 173cms, and weight is 65kgs. Even I might look ... among my classmates. But, by the time, I reached 16 years of age, my growth somehow stopped, and my ...

Mobile Questions and Answers

doctor1 MD

no side effects. Its safe

doctor1 MD

NO SIDE EFFECTS,iTS GOOD

doctor1 MD

no side effect of nutrigan. itis an ayurvedic product you can consult them. it is a food supplement